Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for darkening lips

Hi, I just noticed that my lips are darkening a bit. I have had a freckle on my lip since I was born, but now I am noticing more. I also take birth control, which I know can cause lips to darken. Is there a way to correct this? If I stop taking birth control will this be reversed?
Tue, 30 Mar 2021
Report Abuse
Pediatrician 's  Response
Hi,

OCP pills can cause hyperpigmentation, and is reversible on stopping. Kindly discuss with your doctor for alternate contraceptive methods if this is troublesome.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Muhammed Aslam T. K., Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for darkening lips

Hi, OCP pills can cause hyperpigmentation, and is reversible on stopping. Kindly discuss with your doctor for alternate contraceptive methods if this is troublesome. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Muhammed Aslam T. K., Pediatrician